# SDR CALA9800547

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN LT VERTICAL STABILIZER AT STA 1253, JUST ABOVE AND AFT OF PANEL NR 9523.  THREE 1 INCH CRACKS WERE FOUND IN THE LT VERTICAL STABILIZER AT STA 1264.  THE CRACKED AREAS WERE CUTOUT IAW SRM 54-10-1.  FILLER AND DOUBLER REPAIRS WERE FABRICATED AND INSTALLED IAW SRM 54-10-3, 53-30-3, 51-10-2, AND 51-30-1.
